|Am i in serious health Danger?
Mar 19, 2011
Hello how you doing?Hope all is well.I'm very concern,i'm a 33 years old gay male recently diagnozed hiv+ as of jan 2011.went through all the blood work and even though am still trying to fight the depression of what i'm going through, when i went to see my doctor a week ago to give me the results of my blood work cd4 and viral load test i got very paranoid.my cd4 is 240 and my viral load is 98172.how delicate is my situation?am i almost falling for aids diagnozed?and to make matter even worst i can't start HAART meds due to an inflammation of my liver,an issue that showed up in my blood exams.i have to wait a few more weeks or so to see how well my liver is healing in order to start HAART meds.I am going crazy and nervous can hardly sleep at night i just want some help i don't want to fall down to an aids diagnozed if my liver don't heal quickly.please help me.give me some light and advice.i feel the longer i wait to get on meds, the faster this virus will spread and get the best of me and send me to an early grave.i cant talk to anyone but my best friend of my hiv+ status since he's also positive but i have a wonderul mother whom i can't tell yet since she has many medical issues herself.i feel lonely and helpless.what are my chances as of now?any suggestions? thank you very much for your time.
| Response from Dr. Frascino
A period of adjustment following an HIV diagnosis is to be expected. I'd suggest you begin learning more about HIV, HIV monitoring tests and potential treatment options. This site has a wealth of information. A good place to start is the "Just Diagnosed Resource Center" and "The Basics," both of which can be easily accessed on The Body's homepage.
Try not to focus on HIV versus AIDS. This terminology was created primarily for epidemiological purposes. There are some very healthy "AIDS" patients as well as some very ill "HIVers."
Regarding your liver, I'm assuming your doctor is running tests to see if you have hepatitis C or some other condition that requires treatment. I would suggest you talk to your HIV specialist about his plan for beginning anti-HIV meds. HIV disease is, in general, a very slowly progressive illness. Waiting a few weeks to begin treatment shouldn't be a problem; however, I do agree treatment is warranted and should be started sooner rather than later.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Painful Red Spots After Anal Sex Without Condom Does It Mean I Have HIV
- Sore Testicles After Receptive Anal Sex With Condom Does It Mean I Have HIV
- Stinging Pain After Insertive Anal Sex With Condom Does It Mean I Have HIV
- Tingling In Fingers After Getting A Tattoo Worried I Have HIV
- White Spots After Mutual Masturbation Worried I Have HIV
- What Causes Vaginal Bleeding After Sex?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.